MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S, 3.3MM RN, SLACT. 10MM, TIZR, GUIDED; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S, 3.3MM RN, SLACT. 10MM, TIZR, GUIDED; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid TL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing information and / or product from the customer.Our manufacturing q-system assures that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The loss of an endosseous dental implant after successful osseointegration and restoration is a known inherent risk of the procedure.Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia.Absence of a recurrent peri-implant infection with suppuration.Absence of implant mobility.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported early failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in fdi 12.On (b)(6) 2020, loss of osseointegration was verified.Patient presented with bone type iii and fair oral hygiene.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
S, 3.3MM RN, SLACT. 10MM, TIZR, GUIDED
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key10386766
Report Number0009613348-2020-44628
Device Sequence Number3669199
Product Code DZE
UDI-Device Identifier07630031715579
UDI-Public07630031715579
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSLActive Roxolid TL
Device Catalogue Number033.432G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/10/2020
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR